On Almost Quasi-Frobenius Fuzzy Rings Adil M. Ahmed| Inaain M. A. Hadi | Areeg T. Abou-Dareb

Main Article Content

Baghdad Science Journal


In this paper, we introduce the concept of almost Quasi-Frobcnius fuzzy ring as a " " of Quasi-Frobenius ring. We give some properties about this concept with qoutient fuzzy ring. Also, we study the fuzzy external direct sum of fuzzy rings.


Download data is not yet available.

Article Details

How to Cite
Journal BS. On Almost Quasi-Frobenius Fuzzy Rings: Adil M. Ahmed| Inaain M. A. Hadi | Areeg T. Abou-Dareb. Baghdad Sci.J [Internet]. 2004Mar.7 [cited 2021Jan.20];1(1):166-73. Available from: https://bsj.uobaghdad.edu.iq/index.php/BSJ/article/view/520